International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part H

Change point method with Rayleigh distribution


Author(s): K Sai Swathi, CH V Aruna, B Guravaiah, N Viswam and GVSR Anjaneyulu

Abstract: This paper intends to assess the performance between CUSUM and change point model of Rayleigh distribution by considering ARLs respectively. Finally we conclude that the performance of change point model is superior to CUSUM chart in the context of Rayleigh distribution.

Pages: 614-620 | Views: 360 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
K Sai Swathi, CH V Aruna, B Guravaiah, N Viswam and GVSR Anjaneyulu. Change point method with Rayleigh distribution. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 614-620.
Call for book chapter
International Journal of Statistics and Applied Mathematics